Psycho-Babble Medication Thread 1112389

Shown: posts 1 to 8 of 8. This is the beginning of the thread.

 

nardil constantly elevated BP

Posted by creepy on October 30, 2020, at 10:34:55

Anyone have issues with BP when starting up on nardil? My BP has been up through the roof since I started on 30mg and on 45 it hasnt gone back down.
These drugs are known for hypotension and for BP spikes.. have never heard of consistently elevated BP. Maybe this is a coincidence and something else is going on?

 

Re: nardil constantly elevated BP creepy

Posted by SLS on October 30, 2020, at 14:34:17

In reply to nardil constantly elevated BP, posted by creepy on October 30, 2020, at 10:34:55

> Anyone have issues with BP when starting up on nardil? My BP has been up through the roof since I started on 30mg and on 45 it hasnt gone back down.
> These drugs are known for hypotension and for BP spikes.. have never heard of consistently elevated BP. Maybe this is a coincidence and something else is going on?
>
>

Might you be eating something with tyramine in it? You should take a look at MAOI diet restrictions on line.


- Scott

 

Re: nardil constantly elevated BP

Posted by creepy on October 30, 2020, at 23:52:51

In reply to Re: nardil constantly elevated BP creepy, posted by SLS on October 30, 2020, at 14:34:17

I dont think so.. Also I would see a spike, not a constantly elevated pressure, if I understand this all correctly.
the last time I had consistently elevated pressure like this I was eating junk and my fasting blood sugar was into the pre-diabetic range. Makes me wonder if its nardil raising my blood sugar and thats caused the high BP.
Im hoping my doctor doesnt run scared on MAOIs now. this clinc is so liability conscious its amazing I got an MAOI script at all.


 

Re: nardil constantly elevated BP

Posted by Petermartin on October 31, 2020, at 22:57:04

In reply to Re: nardil constantly elevated BP, posted by creepy on October 30, 2020, at 23:52:51

Are you taking any other medicines?

I had an odd high bp issue when taking Marplan + Lithium. Took me a while to realize it was the combo of the two causing it.

 

Re: nardil constantly elevated BP

Posted by undopaminergic on November 1, 2020, at 1:24:00

In reply to Re: nardil constantly elevated BP, posted by Petermartin on October 31, 2020, at 22:57:04

> Are you taking any other medicines?
>
> I had an odd high bp issue when taking Marplan + Lithium. Took me a while to realize it was the combo of the two causing it.
>

Lithium affects electrolyte balance. (I don't know about the details.)

-undopaminergic

 

Re: nardil constantly elevated BP Petermartin

Posted by porkpiehat on November 1, 2020, at 7:50:26

In reply to Re: nardil constantly elevated BP, posted by Petermartin on October 31, 2020, at 22:57:04

> Are you taking any other medicines?
>
> I had an odd high bp issue when taking Marplan + Lithium. Took me a while to realize it was the combo of the two causing it.


Boy do I miss my Marplan right now. I liked it better than the other two MOAIs, which I came off altogether.

 

Re: nardil constantly elevated BP

Posted by Petermartin on November 2, 2020, at 3:00:19

In reply to Re: nardil constantly elevated BP Petermartin, posted by porkpiehat on November 1, 2020, at 7:50:26

> > Are you taking any other medicines?
> >
> > I had an odd high bp issue when taking Marplan + Lithium. Took me a while to realize it was the combo of the two causing it.
>
>
> Boy do I miss my Marplan right now. I liked it better than the other two MOAIs, which I came off altogether.
>
>

Can you get back on it? The cost is ridiculous, but if you have a way around that....

I'm still on it and doing well. 50mg. Generic Lamictal has been giving me probs but think I finally have that settled down.

Wishing you luck!!

 

Re: nardil constantly elevated BP

Posted by creepy on November 5, 2020, at 22:23:43

In reply to nardil constantly elevated BP, posted by creepy on October 30, 2020, at 10:34:55

my blood sugar went from fasting 80 to 110 and my blood pressure went from 135/80 to 165/95 on nardil. No other medications my doc took me off everything.
Nothing really changed in my diet or anything I dont get it. I have a feeling the blood sugar change did it because a ahwile back when my diet got really bad and my blood sugar was in that range my BP also went way up.
I probably would have done a lot better if I was able to keep topiramate but they took that too, there is some anticholinergic interaction with nardil.
So I stopped the nardil going to try something else. doc keeps pushing emsam I think we all know that will be a bust. But Ill do it just get it out of the way and request parnate when it flops.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.